RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 63, Issue 6  


Use of complex analysis for deriving lower bounds for trigonometric polynomials
A. S. Belov
803
Linearity of metric projections on Chebyshev subspaces in $L_1$ and $C$
P. A. Borodin
812
On boundary properties of the components of polyharmonic functions
E. P. Dolzhenko
821
Stability of generalized solutions to equations of one-dimensional motion of viscous heat-conducting gases
A. A. Zlotnik, A. A. Amosov
835
Picard and Lefschetz numbers of real algebraic surfaces
V. A. Krasnov
847
Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$
M. M. Lekishvili, A. N. Danelia
853
Noncompact leaves of foliations of Morse forms
I. A. Melnikova
862
Coherent trace-class operators in Hilbert couples
V. I. Ovchinnikov
866
On the decidability of equational theories of varieties of rings
V. Yu. Popov
873
Smoothness of generalized solutions of boundary value problems for certain degenerate nonlinear ordinary differential equations
Yu. D. Salmanov
882
Nonlinear Kolmogorov widths
V. N. Temlyakov
891
Some conic bundles
I. Yu. Fedorov
903
Finite $p$-groups with cyclic commutator subgroup and cyclic center
A. A. Finogenov
911
Hausdorff measure and capacity associated with Cauchy potentials
V. Ya. Èiderman
923
On $p$-adic functions preserving Haar measure
I. A. Yurov
935

Brief Communications
A conjecture on Landau's two-component model for ordinary fluids and on the phase transition to turbulent flow
V. P. Maslov
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019